# SDR HALA0700465

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,164 hours, 3,686 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 020218033475
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AFTER LANDING APU WOULD NOT START.  REMOVED AND REPLACED IGNITION UNIT PER AMM 49-41-03.
